# SDR AALA201708149043

- Difficulty date: August 12, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 7,696 hours, 792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST16087053
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRPLANE HEALTH MONITORING ALERT RECEIVED FOR L1 DOOR PRIME WIRELESS EMERGENCY LIGHTS SYSTEM CONTROL UNIT BATTERY POWER FAILURE.  REMOVED AND REPLACED BATTERY PER AMM 33-51-07.  OPERATIONAL CHECK GOOD.
